# SDR ASOA201706031641

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING AROUND CARGO DOOR HANDLE CRACKED (AFT). REMOVED AND INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING IAW SRM 51-42-21-001-001-A01 AND 52-31-03-400-801-A01.
